Commentarii Mathematici Helvetici


Full-Text PDF (560 KB) | Metadata | Table of Contents | CMH summary
Volume 72, Issue 1, 1997, pp. 128–166
DOI: 10.1007/PL00000363

Published online: 1997-03-31

Total positivity in Schubert varieties

A. Berenstein[1] and A. Zelevinsky[2]

(1) Cornell University, Ithaca, USA
(2) Northeastern University, Boston, USA

No abstract available for this article.

No keywords available for this article.

Berenstein A., Zelevinsky A.: Total positivity in Schubert varieties. Comment. Math. Helv. 72 (1997), 128-166. doi: 10.1007/PL00000363